# SDR SIMA20210723002

- Difficulty date: July 23, 2021
- Submitted: July 25, 2021
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 50,999 hours, 43,139 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HARD TO OPEN GETS STUCK WHEN TRYING TO OPEN IT.-C/A-PERFORMED LUBRICATED MAIN DOOR FRAME ROLLERS IAW AMM 53-21-02 OPS CK GOOD
